# SDR R61A2020022510268

- Difficulty date: February 15, 2020
- Submitted: February 26, 2020
- Operation: Air carrier
- Aircraft: N818MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000039
- Aircraft time: 36,785 hours, 24,582 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 17014318003
- Condition: Corroded
- Location: Frame 90
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEVEL 2 CORROSION FOUND ON I/B FWD SUPPORT OF AFT AVIONICS RACK .  REPLACED PER SRM 51-43-01.  REF ETD2020-170-005540.  AIRCRAFT WILL REMAIN OUT OF SERVICE UNTIL HEAVY CHECK COMPLETION.
